# SDR QXEA0101865

- Difficulty date: November 5, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 NACELLE AFT MOUNT BEAM AT ENGINE CHATTER PROOF BOLT END HAS SURFACE CORROSION ON FORWARD LUG.  REPAIRED IAW FOKKER SRM 51-01-04.
